Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 11


Went for facial today and im starting to regret. Currently experiencing burning sensation on my face. I can tolerate facial extraction pretty well and have done it a few times. But this time round, my face feels tingling warm. It's weird. Spray avene thermal water and applied calming lotion. Hoping that my skin will calm down tml. She also extracted some bumps and now i have red marks all over my face. I personally find that my face has become better but my facialist says otherwise. She also mentioned that my PIH are red becos my skin is sensitive and I'm still using products that are burning my skin. (differin) But everytime i use differin, i don't have any uncomfortable sensation so I assume that differin is fine. Now I'm so lost. for the first week, Im taking 2 100mg doxycycline and I find that my scars have lighten abit. But becos of today's facial, it's swollen red again. I might steer clear of facial and differin. Currently on differin wk5. To continue or to discontinue use? :/

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now